# SDR DXTA2011122104829

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 6,866 hours, 5,474 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Contactor
- Part number: SM400D75
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING REPOSITION, ENGINES WERE STARTED WITHOUT APU RUNNING.  RT ENGINE STARTED NORMALY & HALF WAY THROUGH LT ENGINE START, A VERY STRONG HOT ELECTRICAL ODOR STRONG ENOUGH TO BURN THE EYES.  DISCONTINUED START ON LT ENGINE & SHUTDOWN BOTH ENGINES.  ODOR ONLY IN COCKPIT & NOT IN CABIN.  NO ABNORMAL INDICATIONS OBSERVED DURING START SEQUENCE.  REMOVED AFT RELAY CONTACTOR KZ006, AND INSTALLED NEW RELAY.  REMOVED AFT RELAY AND INSTALLED NEW RELAY KZ009.  PERFORMED ENGINE RUNS WITHOUT APU WITH NO DEFECTS NOTED AND NO ODOR IN THE COCKPIT.  ALL WORK DONE IAW AMM 24-00-00 AND 71-00-04.
